# SDR 2004UALA00874

- Difficulty date: September 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 40,254 hours, 14,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 325 BETWEEN RBL 44 AND RBL 58 CORRODED ON TOP CAP OF BEAM.  FABRICATED & INSTALLED DOUBLER REPAIR. FABRICATED & INSTALLED ANGLE REPAIR DOUBLER.
